liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Supersolvability and the Koszul property of root ideal arrangements
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2016 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 144, 1401-1413 p.Article in journal (Refereed) Published
Abstract [en]

A root ideal arrangement A_I is the set of reflecting hyperplanes corresponding to the roots in an order ideal I of the root poset on the positive roots of a finite crystallographic root system. A characterisation of supersolvable root ideal arrangements is obtained. Namely, A_I is supersolvable if and only if I is chain peelable, meaning that it is possible to reach the empty poset from I by in each step removing a maximal chain which is also an order filter. In particular, supersolvability is preserved under taking subideals. We identify the maximal ideals that correspond to non-supersolvable arrangements. There are essentially two such ideals, one in type D_4 and one in type F_4. By showing that A_I is not line-closed if I contains one of these, we deduce that the Orlik-Solomon algebra OS(A_I) has the Koszul property if and only if A_I is supersolvable.

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2016. Vol. 144, 1401-1413 p.
Keyword [en]
hyperplane arrangement, root poset, supersolvability, Koszul algebra
National Category
Discrete Mathematics Geometry
Identifiers
URN: urn:nbn:se:liu:diva-124535DOI: 10.1090/proc/12810ISI: 000369298400003OAI: oai:DiVA.org:liu-124535DiVA: diva2:899516
Available from: 2016-02-02 Created: 2016-02-02 Last updated: 2016-03-03

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Hultman, Axel
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Proceedings of the American Mathematical Society
Discrete MathematicsGeometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 134 hits
ReferencesLink to record
Permanent link

Direct link